Autoimmune necrotising myopathy (Q84062): Difference between revisions

From determinar.ia.br - Determine suas informações
‎Created a new Item
 
‎Changed label, description and/or aliases in pt-br, en
description / pt-brdescription / pt-br
 
Apresenta fraqueza muscular proximal ocorrendo durante ou após o tratamento com estatinas; frequentemente associada com elevação da creatinoquinase (CK) sérica. A fraqueza muscular pode persistir, após a interrupção do tratamento com estatinas. Neuropatologicamente dá evidências de miopatia necrosante com inflamação escassa. Pode ser necessária terapia imunossupressora._x000D_ _x000D_ Os autoanticorpos neurais associados são anti-SRP (anticorpo de partícula de reconhecimento de sinal) e anti HMGCR (autoanticorpos que reconhecem 3-hidroxi-3-metilglutaril-coenzima A redutase)
description / endescription / en
 
Presents with proximal muscle weakness occurring during or after treatment with statins; often associated with elevated serum creatine kinase (CK). The muscle weakness can persist, after discontinuation of statin treatment. Neuropathologically gives evidence of necrotizing myopathy with scarce inflammation. Immune suppressive therapy may be needed. Associated neural autoantibodies are Anti- SRP (signal recognition particle antibody) and anti HMGCR (Autoantibodies recognizing 3-hydroxy-3-methylglutaryl-coenzyme A reductase)

Revision as of 09:25, 15 August 2026

Presents with proximal muscle weakness occurring during or after treatment with statins; often associated with elevated serum creatine kinase (CK). The muscle weakness can persist, after discontinuation of statin treatment. Neuropathologically gives evidence of necrotizing myopathy with scarce inflammation. Immune suppressive therapy may be needed. Associated neural autoantibodies are Anti- SRP (signal recognition particle antibody) and anti HMGCR (Autoantibodies recognizing 3-hydroxy-3-methylglutaryl-coenzyme A reductase)
Language Label Description Also known as
default for all languages
ID_1655474050
    English
    Autoimmune necrotising myopathy
    Presents with proximal muscle weakness occurring during or after treatment with statins; often associated with elevated serum creatine kinase (CK). The muscle weakness can persist, after discontinuation of statin treatment. Neuropathologically gives evidence of necrotizing myopathy with scarce inflammation. Immune suppressive therapy may be needed. Associated neural autoantibodies are Anti- SRP (signal recognition particle antibody) and anti HMGCR (Autoantibodies recognizing 3-hydroxy-3-methylglutaryl-coenzyme A reductase)

      Statements